# SDR CA120306004

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-310
- Aircraft time: 18,449 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Linkage
- Part number: LW1277B
- Condition: Broken
- Location: Waste Gate
- Part time: 712 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LINKAGE BETWEEN THE WASTE GATE AND THE WASTE GATE CONTROLLER BROKE AT THE CONTROLLER END, ON TAKEOFF, CAUSING AN OVERBOOST IN MANIFOLD PREASURE.
